# SDR UPS06846788

- Difficulty date: April 25, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 61,409 hours, 25,631 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: DC853B00939
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CABIN AFT LEFT FWD PRESS BULKHEAD LONGERON 12L CRACKED.  REMOVED DAMAGED SECTION OF LONG 12L IAW SRM 51-01-21-0, AND 53-02-02-0 FIG 10.  FABRICATED AND INSTALLED REPAIR SPLICES, AND LONGERON SPLICE AT STA 1734-1747 L12L IAW SRM 53-02-02-0 FIG 10, SRM 51-03-02-0 AND SRM 51-01-20D-0.
